MathSciNet Relay Station
MathSciNet bibliographic data
MR2426762 65H05 (47J25)
Li, Chong; Wang, Jinhua Newton's method for sections on Riemannian manifolds: generalized covariant $\alpha$-theory. J. Complexity 24 (2008), no. 3, 423–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement